# SDR SWAA2023020790463

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+2; BS 727E+6; BS 727E+10; BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2;[02] REMOVED CORROSION ON AFT CARGO BAY UPPER SURFACE FROM FLOOR TO SIDEWALL SUPPORT AT LBL21;WL 156;BS747+6;MEASURE:L=1.1;W=.5;D=.011';ORIGINAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.029';FOUND AREA OUT OF LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG.4A(2) DETAIL D FIG.103.TOOL USED:ATS2677;S/N:UNKNOWN;DUE:11/2023.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] WILL BE COMPLETED WITH CARD#TTG8QOOH64SO.;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] CORRECTED MEASUREMENT TABLE TO REFLECT A MAJOR REPAIR INSTEAD OF A MINOR;[07] ALL MAINTENANCE ACTION ARE COMPLETED WITH CARD#TTG8QOOH64SO.REQUIRE FINAL BUY OFF.;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED MEASUREMENTS.
